Affordable Access

Publisher Website

The stability of the solution of an integral equation of the first kind on bounded and compact sets

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
29
Issue
1
Identifiers
DOI: 10.1016/0041-5553(89)90035-9

Abstract

Abstract The stability of solutions of integral equations is investigated by means of a special weak convergence norm in L 2. The methods proposed yield stability estimates not only on compact sets but also on bounded (weakly compact) sets. The Hilbert-Schmidt and Volterra equations are studied in detail.

There are no comments yet on this publication. Be the first to share your thoughts.